# SDR AALA202108083258

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 40,424 hours, 15,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FORWARD FLIGHT ATTENDANT PANEL 1 R CHECK DOOR PRESSURE INDICATION. SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-11-14.
